Hi.I have a question. I've been a diabetic Type 1 for close to 45 years. Recently my endocrinologist suggest I use Lantus. She thought it would be better for me. I also use Humalog. She started me with 48 units of Lantus, at night. I quickly noticed that it was too high of a dosage. I was waking up in the middle of the night hypoglycemic. The lowest was 2.9 and even then, in the morning, sometimes at 3.5-4.0. She decided to bring it down to 40. Not low enough. During the day my ratios went from 1:7 to 1:6. Still, my readings were too low in the morning, when waking up. She lowered it again to 36 but I had to change my ration to 1:5 I'm really not sure what the hell is going on. I'm exercising almost every day to keep my levels at a normal rate. I'd hat to have to go down to 1:4 I know it's just a matter of time, before we find a good dosage and ratio. I have to admit, it's a bit disconcerting. Can anyone relate to this?.